Question

 Can potassium supplements cause leg muscle pain?

Answer On One Hand: Excessive Potassium Can Cause Muscle FatigueAccording to the Mayo Clinic, one of the side effects associated with potassium supplements is "weakness or heaviness of legs." Some people ... Read More »
http://www.answerbag.com/q_view/1955406

Top Q&A For: Can potassium supplements cause leg muscle pain

Is diarrhea a side effect of potassium supplements?

I believe it is. I have experienced watery diarrhea and tension headache when I took Potassium pills. Even 1/4 of a 250 mg pill can cause multiple diarrhea for me for up to 3 days. Answer I take 99... Read More »
http://wiki.answers.com/Q/Is_diarrhea_a_side_effect_of_potassium_supplements

What are the Effects of Muscle Building Supplements?

Body builders and exercise aficionados often use muscle-building supplements as a tool in their fitness arsenal. Supplements are an additive to diet and exercise that may be either beneficial or ha... Read More »
http://www.ehow.com/list_6849084_effects-muscle-building-supplements_.html

Should I eat or drink supplements if I want to loose weight and gain muscle. ?

There are actually supplements that can help you gain muscles and at the same time burn fats. Supplements like Musashi ISO8 can both help facilitate muscle growth and fat burning.Of course, you nee... Read More »
http://answers.yahoo.com//question/index?qid=20120722215104AAnMkIr

Has anyone experienced unusual joint pain or muscle pain while on Lisinopril Mainly in the knees ?

Years ago I was put on a drug, I forget the name of it now, however within a month of taking it I could barely walk. The bones in my feet were aching so much (it was as though my ligaments would s... Read More »
http://answers.yahoo.com//question/index?qid=20090105210021AAnGuLj


feedback
loading